My wife has for some time experienced extended staining, sometimes for a week, before her period starts. The period then last for 5-7 days. Only then can she do a hefsek tahara and count shiva neki’im. By the time she goes to mikva, it is almost time for the staining to start again. She has spoken to quite a few doctors about this and they do not have a solution besides some medicine which has strong hormonal side-effects. Do you have any advice on this where to turn? I know this isn’t specifically a halacha question but it obviously is relevant because of the long delay before she can go to mikva. My wife is 42 but this has been going on for few years.
This sounds very difficult. Maybe you should try calling Tahareinu. Here are thier numbers.
ISRAEL 0722-242424 10:00AM – 9:00PM
USA +1 888-565-3628 8:00AM – 4:00PM
LONDON 0203-769-2941 8:00AM – 9:00PM
MANCHESTER 0161-394-0922 8:00AM – 9:00PM
AUSTRALIA 03-8518-4131 7:00PM – 8:00AM